skin-hair-icon
Skin rash after taking ipill
My wife took ipill n after 20 hours... she's getting small blisters on back and buttocks...so should i consult a dermatologist or it will subside eventually with time And what should we do about the blisters in the meanwhile to reduce itching
223 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Shes  suffering from viral herpes.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are probably suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be treated with medicines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please contact me through online consult option for further details and treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes . We need to RULE out whether it is drug induced or some other thing. Please put pictures of the affected areas in good light in private direct consult with a dermatologist for best solution for the same
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.